|vl increase after flu shot pos lime disease - JB
Jan 3, 2001
tcells 280 vl 330,000 before flu shot tcells 224 vl 830,000 approx 1month after, is this common or very rare? positive for 6 months also pos for lime disease.can lime disease cause such an increase.just started combivir/ sustiva, is this a good combo therapy? have i waited to long to start meds and if yes, did i lose a lot of depth in my immune system
| Response from Dr. Bartlett
Immunizations can increase plasma HIV RNA levels transiently, and your vaccination may have contributed to the change. I think that Comibivir and Sustiva are a good choice for therapy, and strongly urge you to be diligent in taking all of your pills and keep your follow-up appointments. I would be very hopeful that your immune system will enjoy a substantial recovery.
John A. Bartlett, M.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dry Mouth After Giving Oral Sex What Are The Chances Of HIV
- Jock Itch After Swallowing Cum Sign Of HIV AIDS
- Tingling Lips After Oral Sex On A Woman What Are The Chances Of HIV
- Adult Oral Thrush Symptoms
- Can An Sexually Transmitted Disease Cause White Vaginal Discharge?
- Can You Get Pubic Lice If You Have No Pubic Hair?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.